# SDR WX0A2025101032588

- Difficulty date: October 10, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N320NV
- Make and model: Airbus A319-111
- Aircraft serial: 2514
- Aircraft time: 52,318 hours, 34,991 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK SMELL/ODOR REPORTED ON DESCENT TO LAS THROUGHOUT THE WHOEL CABIN (PX NOTICE IS ALSO) CAPTIAN SMELLED IT VERY LIGHTLY IN THE FLT DECK / PERFORMED TC 21-000-001, SMELL CAN NOT BE REPRODUCED. TROUBLESHOOTING IN PROGRESS"
